MAUDE Adverse Event Report: GYRUS ACMI L.P. SLIMLINE URETEROSCOPE; RIGID URETEROSCOPE

GYRUS ACMI L.P. SLIMLINE URETEROSCOPE; RIGID URETEROSCOPE
Model Number MRO-742A
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A user facility returned the olympus asset, slimline ureteroscope, to the olympus service center.Upon inspection and testing of the returned device, a working channel failure was observed.This report is being submitted for the event found during evaluation.There was no patient involvement.
 
Additional Manufacturer Narrative
During inspection and testing the following was also found: loss of image or clarity due to seal failures at the eyepiece.The investigation is ongoing; therefore, the root cause of the reported event cannot be determined at this time.However, if additional information becomes available this report will be supplemented accordingly.
 
Additional Manufacturer Narrative
This supplemental report is to inform that upon further review, this is not a reportable malfunction.The initial medwatch reported a working channel failure.Per the legal manufacturer, there is no potential for this issue to cause or contribute to death or serious injury if the malfunction were to recur.
 
Additional Manufacturer Narrative
This report is being submitted to correct the legal manufacturer¿s contact information and facility registration number.The facility registration number is (b)(4).

Brand Name
SLIMLINE URETEROSCOPE
Common Device Name
RIGID URETEROSCOPE
Manufacturer (Section D)
GYRUS ACMI L.P.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI L.P.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16404052
Report Number3003790304-2023-00081
Device Sequence Number3365006
Product Code FGB
UDI-Device Identifier00821925006676
UDI-Public00821925006676
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K011849
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMRO-742A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2021
Supplement Date Received by Manufacturer02/24/2023
06/18/2024
Initial Report FDA Received Date02/20/2023
Supplement Report FDA Received Date02/24/2023
06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown